| Catalog Number |
364951 |
| Medical Device Problem Codes |
Short Fill (1575); Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® c&s preservative urine tube, an unspecified number of tubes exhibited an inadequate amount of additive in them to stabilize the urine as well as insufficient vacuum.No adverse impact was reported regarding the patient or user.